# SDR AALA20171030007

- Difficulty date: October 30, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 21,636 hours, 8,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT THE L1 DOOR HAS A BROKEN LENS COVER.  REPLACED LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
